# SDR DALA2022070904806

- Difficulty date: July 8, 2022
- Submitted: July 9, 2022
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 93,402 hours, 38,837 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Wedge
- Condition: Debonded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0684, DISBONDS ON UPPER SURFACE, LE SLAT 5 TRAILING EDGE WEDGE, LH WING ISS 155: 0.8IN LENGTH X 0.75IN WIDTH, ISS 255: 1.125IN LENGTH X 1.0IN WIDTH. CORRECTIVE ACTION: AREAS ON UPPER SURFACE, L.E. SLAT 5 TRAILING EDGE WEDGE, LH WING ISS 155: 0.8IN. LENGTH X 0.75IN. WIDTH, ISS 255: 1.125IN. LENGTH X 1.0IN. WIDTH WERE REPAIRED PER B757-200 S.R.M. 51-70-10-2R IN REFERENCE B757-200 S.R.M. 57-43- 02-2R-1 F. (2311713)
